Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Okay I have some good news and not so good news. First off, of course, props to Dan for putting his regimen out there, thank you kind sir:)

Good news: I have been on the regimen now for exactly 10 weeks and things are going fuckin awesome. No new zits for about 2 weeks now, and the best part is that the bp seems to really be makin my old spots fade quicker than ever before. I am very happy with my results:)

Not so good news: About three different times this week, my mom has asked me if I've been in the sun and to wear sunscreen. My face is super red from the bp. I look like a raccoon, I have redness all over my face except my eyes. Now, i will take redness over acne any day, but is there anything i should do to stop the redness or is it just my face gettin used to the bp? Should i try using less?

Lastly, I'm about to try taking vitamin B-5 for a couple months before the summer. I keep hearing that B-5 and bp is a good double fighting regimen, cleaning from the outside and inside. Anyone try this combo yet, and has it worked for you?

Share this post


Link to post
Share on other sites

i tried b-5. if you take b5, then after about a month stop using topicals otherwise your skin will get really dry. b5 messed me up because after a few months i had NO oil at all and my skin was like leather. if you take b5, it might work, but your are going to need more moistureizer. I am thinking about trying b5 again. if i do so, this is what i would use:

gently wash face with purpose in morning and shave

lots of neutrogena moistureizer after 15 min of waiting

take b5

take b5 again at lunch

shower and wash face with purpose at night

put on moisturizer

take b5

b5 removes all oil from your face. if you combine it with gentle cleansing and massive moisturizer you might get great results. b5 was working great for me for two months but then after that my skin dried out too much and I started to get acne again... this time the acne was in the least oily areas. Interesting isnt it? I have been using cleansing and moisturizer as stated above for the past two days and it seems to really improve the smoothness of your skin. I stopped using b5 and am using bp 2.5% every other night, until i get accustomed to it again. B5 works, but you gotta be careful with it... at least i think it does. i took acne miracle b5 powder, pills might be less severe on your skin.

Share this post


Link to post
Share on other sites

puhfyn,

what concentration of b5 were you on? I personally think you should have stopped topicals immediately (this will cause an initial breakout which will go down later).

Here´s what I recommend you:

Get pills to take in (500/1000mg is fine) and use the powder mixed with water or a water-based non-comedogenic base cream (20% by weight percentage) to apply to your skin. Mixing it with a little water produces a gelly substance which you can apply to your skin using a q-tip or something. The b5 will get absorbed quite quickly.

Dont use too much cosmetics...

Read this post, theres some more info in it:

http://acne.org/messageboard/viewtopic.php?p=7166#7166

Good luck! And keep us informed of your progress!

Robin Trotsky

Share this post


Link to post
Share on other sites

Redness will fade in the next few weeks. It's completely normal at day 10 to be red. Just something you have to go through for a few more days/weeks. Then you'll be left clear and balanced. Just make sure to moistuize at least once a day.

-Dan

Share this post


Link to post
Share on other sites

FOR GOD SAKE STOP USING IT.

If its been 10 weeks and the redness hasnt gone away then something is wrong. Hopefully you have an allergic reaction to bp or in the worst case you could have rosacea. go to a derm or doctor. quick.

Share this post


Link to post
Share on other sites

Some people may allegied to Benzoyl peroxide. In the other hand, why didn't you try Salicylic acid medication.Maybe they could help...it would be an alternative for those hwo is allergied to BP.Remember to apply moisturizer every after you apply any acne medication as they tend to dry out ur skin.

garkee2002 :roll:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×